Couldn't find what you looking for?

TRY OUR SEARCH!

Hello there. This might sound as a strange question, but here it goes.I was reading many things about hearing loss (just out of curiosity). I was very interested in connection with narcotics and hearing loss. Is that true that some narcotics can cause sudden hearing loss? Thank you in advance.

Loading...

While it's not clear whether the drugs actually do cause hearing loss, doctors said that there are many complains for hearing problems among users of these kinds of drugs. Inhalants like gas, aerosols, glue, nitrites, nitrous oxides are breathable chemical vapors that produce psychoactive effects and they can cause hearing loss. Men taking any of three erectile dysfunction drugs -- Viagra, Levitra or Cialis as well as the pulmonary hypertension drug Revatio, which contains the same ingredient as Viagra -- may be at increased risk for sudden hearing loss. People who take the drugs and experience hearing loss or ringing in the ears should stop the medications and contact their doctor.
Reply

Loading...